# SDR ASAA0996102

- Difficulty date: July 4, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751022
- Condition: Damaged
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN FWD CARGO BAY HAS ELONGATED HOLES. REPLACED INTERCOSTAL.
